# SDR COMA0760727

- Difficulty date: December 14, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 23,180 hours, 21,155 cycles
- Engine: Ge CF343A1
- Engine time: 22,975 hours, 20,321 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMAAD738R
- Condition: Faulty
- Location: Rt Engine
- Part time: 72 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 9658 - DURING CRUISE FLIGHT RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY, PERFORMED AN I.F.S.D. AND DIVERTED TO MDT.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE LUBRICATION AND SCAVENGE PUMP.
